# SDR IPXA2023081493902

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 107,775 hours, 21,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE UNZIPPED.REPLACED L1 DOOR SLIDE PER AMM 25-61-15 OPS TEST GOOD 25-01-05-01.
